Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Embedding free algebras in skew fields


Author: J. L. Fisher
Journal: Proc. Amer. Math. Soc. 30 (1971), 453-458
MSC: Primary 16.46
DOI: https://doi.org/10.1090/S0002-9939-1971-0281750-9
MathSciNet review: 0281750
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper constructs a minimal element in the partial order on the set of skew fields generated by a free algebra, and shows that the partial order contains a certain sub partial order. Examples of embedding free algebras in skew fields of heights one and two are also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.46

Retrieve articles in all journals with MSC: 16.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0281750-9
Keywords: Noncommutative integral domain, height of a domain embedding free algebras, skew fields
Article copyright: © Copyright 1971 American Mathematical Society